Notre Dame Journal of Formal Logic

Incompactness in regular cardinals.

Saharon Shelah

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 26, Number 3 (1985), 195-228.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093870869

Digital Object Identifier
doi:10.1305/ndjfl/1093870869

Mathematical Reviews number (MathSciNet)
MR796637

Zentralblatt MATH identifier
0617.03025

Subjects
Primary: 03C60: Model-theoretic algebra [See also 08C10, 12Lxx, 13L05]
Secondary: 03E55: Large cardinals 04A20

Citation

Shelah, Saharon. Incompactness in regular cardinals. Notre Dame J. Formal Logic 26 (1985), no. 3, 195--228. doi:10.1305/ndjfl/1093870869. http://projecteuclid.org/euclid.ndjfl/1093870869.


Export citation